# SDR COMA2011011350007

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 32,603 hours, 28,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3500731
- Condition: Cracked
- Location: Fuselage
- Part time: 32,603 hours, 28,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT FS 640.00 FUSELAGE FRAME AT STRINGER 9L.  COMPLIED WITH REO 601R-53-61-557.  REMOVED DAMAGED SECTION OF 640 FRAME AND INSTALLED A DOUBLER AND FILLER.
